2 doctors weighed in:

If I take clonazepam for motor tic disorder should I discontinue it before climbing Kilimanjaro?

2 doctors weighed in
Dr. Chirag Patel
Neurology
1 doctor agrees

In brief: See your physician

If the Klonopin (clonazepam) is controlling your tic disorder without any side effects of increased sleepiness or altered thinking, then there may not be a good reason to discontinue.
Discontinuing such medications after prolonged use can be dangerous. Discuss with your physician before making any medication changes. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682279.html

In brief: See your physician

If the Klonopin (clonazepam) is controlling your tic disorder without any side effects of increased sleepiness or altered thinking, then there may not be a good reason to discontinue.
Discontinuing such medications after prolonged use can be dangerous. Discuss with your physician before making any medication changes. http://www.nlm.nih.gov/medlineplus/druginfo/meds/a682279.html
Dr. Chirag Patel
Dr. Chirag Patel
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors